# SDR ABXA070021

- Difficulty date: January 12, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 61,117 hours, 57,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5911300502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN BULGED AT REMOVEABLE TRAILING EDGE AND PANEL NR 1252.  REPAIRED RIGHT WING UPPER SKIN BULGE ON TRAILING EDGE PANEL IAW DC9 SRM 51-10-4.
